# SDR UG8A2007PA03S

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N473KT
- Make and model: Gulstm G1159A
- Aircraft serial: 438
- Aircraft time: 8,701 hours, 5,503 cycles
- Engine: Rroyce SPEY5118
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,701 hours, 5,503 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT IB WING ATTACH FITTING HAS CORROSION AT OB EDGE AT FS 452, BL 33.COMPLIED WITH AIRCRAFT SERVICE CHANGE 229, WING TO FUSELAGE IB ATTACH CONNECTION FUSELAGE STATION 452 LT SIDE, REPLACEMENT/MODIFICATION.  GENERATED FAA FORM 337. AIRCRAFT RETURNED TO SERVICE.
